# SDR ASAA2021022834201

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,272 hours, 14,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING FWD EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED RH OVERWING FWD EMERGENCY EXIT LIGHT. OPS CHECK GOOD. REF B737-800 AMM 33-51-04-960-801.
